# SDR SWIA200617383

- Difficulty date: November 10, 2006
- Submitted: November 17, 2006
- Operation: Air carrier
- Aircraft: N802SK
- Make and model: Cndair CL6002D24
- Aircraft serial: 15061
- Aircraft time: 496 hours, 259 cycles
- System (JASC): 3418 · Stall Warning System
- Part: Sensor
- Part number: C16258AA
- Part serial: 1580
- Condition: Malfunctioned
- Location: Aoa
- Stage of operation: DE
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ON DESCENT INTO SLC AUTO PILOT KICKED OFF WITH STALL FAIL CAUTION AND STICK SHACKER.  STICK SHAKER WENT OFF 4 TIMES DURING DESCENT.REPLACED THE RIGHT AOA VANE IAW 27-35-05. OPERATIONAL CHECKS GOOD.
